# SDR SWIA200414158

- Difficulty date: November 24, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 17,772 hours, 26,384 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001005
- Part serial: 0499
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 10,185 hours, 15,268 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT INBOARD FLAP DROOPS.  REMOVED AND REPLACED LEFT INBOARD FLAP ACTUATOR IAW MM 27-50-00.  OPERATIONAL CHECK GOOD.
